# SDR UALA2013043003008

- Difficulty date: April 28, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 39,831 hours, 17,249 cycles
- Engine: Iae V2527A5
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 3907130302
- Part serial: 874
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ECAM SCREEN WENT BLANK NO DASH LINE ON LANDING.  REPLACED ECAM DU REF MM, OPS CHECK GOOD.
